Idaho Falls, ID
A 23-year-old male asked:
I have been on 20 mg a day of ritalin (methylphenidate) for a month. i just ran out. i see my doctor on wednesday. will i have withdrawals?
1 doctor answer • 6 doctors weighed in
Psychiatry 40 years experience
Unlikely: Very unlikely and if so the symptoms will be mild. We do prescribe stimulants and recommend "drug holidays" on weekends and vacations if the need for hi level of concentration and performance is less.
5.2k viewsReviewed >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.